Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Linear estimation of regression coefficients

Authors: Rolf K. Adenstedt and Bennett Eisenberg
Journal: Quart. Appl. Math. 32 (1974), 317-327
MSC: Primary 62J05; Secondary 62M10
DOI: https://doi.org/10.1090/qam/433734
MathSciNet review: 433734
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 62J05, 62M10

Retrieve articles in all journals with MSC: 62J05, 62M10

Additional Information

DOI: https://doi.org/10.1090/qam/433734
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society